# SDR SIMA200330901

- Difficulty date: November 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED HIS SEAT LATCH DOES NOT REMAIN LATCHED, SEAT UNLATCHES AT TIMES BY ITSELF.  COMPLIED WITH COCKPIT SEAT LOCKING PIN AND SEAT TRACK CLEANING AND LUBRICATION.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
